MAUDE Adverse Event Report: MEDTRONIC, INC. MICRA; INTRODUCER, CATHETER

MEDTRONIC, INC. MICRA; INTRODUCER, CATHETER
Model Number MI2355A
Medical Device Problem Codes Use of Device Problem (1670); Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during implant of a leadless implantable pulse generator (ipg), after flushing, the tether was pulled, but it became stuck.While pulling the tether, there was a moment when it became taut, causing part of the tines to disengage and resulting in dancing.The tether was fully pulled out, but the dancing did not resolve, so retrieval was performed using a steerable catheterand snare.The leadless ipg was attempted/not used and replaced.It was also noted that the introducer was used more than six months after the use by date.No patient complications have been reported as a result of this event.

Brand Name
MICRA
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view,ie
EI 
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view,ie
EI  
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key24363607
Report Number2182208-2026-02780
Device Sequence Number4759205
Product Code DYB
UDI-Device Identifier00643169359888
UDI-Public(01)00643169359888(17)210104(10)MI2355A
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K132030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/04/2021
Device Model NumberMI2355A
Device Catalogue NumberMI2355A
Device Lot NumberMI2355A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Initial Report FDA Received Date02/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown